# SDR ASOA20131001389

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 30,162 hours, 17,000 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Gouged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  ACCESS DOOR 272DR WAS FOUND GOUGED AT THE HANDLE CUTOUT AREA.  MX REMOVED GOUGE IAW EC 5240-01069.  COMPLIED WITH A HFEC EDDDY CURRENT AND NO CRACKS FOUND.  CLEANED, PREPED AREA AT HANDLE, ALLODINED AND PAINTED AREA IAW CPM 51-21-04.
